Issue
Volume 5, Number 4

Articles in the Issue:

Regular Articles:
M. Pennacchio
Substructuring preconditioner for parabolic problems by the Mortar method
Int. J. Numer. Anal. Mod., 5 (2008), pp. 527-542. Abstract
pdf
Full Article

T. Vdovina and S. Minkoff
An a priori error analysis of operator upscaling for the acoustic wave equation
Int. J. Numer. Anal. Mod., 5 (2008), pp. 543-569. Abstract
pdf
Full Article

X. Dai, L. Shen and A. Zhou
A local computational scheme for higher order finite element value approximation
Int. J. Numer. Anal. Mod., 5 (2008), pp. 570-589. Abstract
pdf
Full Article

G. Zhang, X. Chen and T. Chen
A Mixed-integer programming approach to networked control systems
Int. J. Numer. Anal. Mod., 5 (2008), pp. 590-611. Abstract
pdf
Full Article

X. Wang and L. Cao
The hole-filling method and the uniform multiscale computation of the elastic equations in perforated domain
Int. J. Numer. Anal. Mod., 5 (2008), pp. 612-634. Abstract
pdf
Full Article

F. Daim, D. Hilhorst, J. Laminie and R. Eymard
Algorithms for coupled mechanical deformations and fluid flow in a porous medium with different time scales
Int. J. Numer. Anal. Mod., 5 (2008), pp. 635-658. Abstract
pdf
Full Article

M. Cui, H. Chen, R. Ewing and G. Qin
An alternating direction Galerkin method combined with a modified method of characteristics for miscible displacement influenced by mobile and immobile water
Int. J. Numer. Anal. Mod., 5 (2008), pp. 659-672. Abstract
pdf
Full Article

W. Zhao, L. Tian and L. Ju
Convergence analysis of a splitting method for stochastic differential equations
Int. J. Numer. Anal. Mod., 5 (2008), pp. 673-692. Abstract
pdf
Full Article

J. Liu and R. Cali
A note on the approximation properties of the locally divergence-free finite elements
Int. J. Numer. Anal. Mod., 5 (2008), pp. 693-703. Abstract
pdf
Full Article

P. Antonietti and P. Houston
A pre-processing moving mesh method for discontinuous Galerkin approximations of advection-diffusion-reaction problems
Int. J. Numer. Anal. Mod., 5 (2008), pp. 704-728. Abstract
pdf
Full Article

C. Jung and R. Temam
Construction of boundary layer elements for singularly perturbed convection-diffusion equations and L^2-stability analysis
Int. J. Numer. Anal. Mod., 5 (2008), pp. 729-748. Abstract
pdf
Full Article